# SDR CALA0000299

- Difficulty date: March 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17812
- Make and model: Doug DC-9-82
- Aircraft serial: 49250
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RUDDER SKIN DENTED AT UPPER LEFT SIDE.  THE DENTED AREA WAS REMOVED.  A FILLER AND DOUBLER REPAIR WAS INSTALLED IAW SRM 55-03 AND 51-10-3.
